# SDR YENA200615

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 18,254 hours, 6,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323172200
- Part serial: NA
- Condition: Scratched
- Location: Y1292
- Part time: 18,254 hours, 5,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, PASSENGER CABIN SEAT TRACK WITH SCRATCH BETWEEN FRAME 35 TO 36 Y-1292.  REPLACED SEAT TRACK LOCATED BETWEEN FRAME 35 TO 36 Y1292, REF SRM 51-72-11, PG 1 THRU 2.
